I started getting hives about a month ago. Now i take Claritin everyday and my whole body looks like this constantly. Wth?! Is it really UC or a rash of different type. 6 doctors later and no one is helping. Like little tiny red bumps everywhere ..
LIZ KING What kind of doctors have you seen?
LINDSEY SCHEER Obgyn. Allergist. My general practitioner. Dermatologist. Endocrinologist. And a urgent care doctor.
LIZ KING You’re swinging for the fence, great start. Keep swinging. There are a great deal of resources here and priceless validation. I wish you peace and solutions
HAILEY JOHNSON I got mine almost 4 months ago, creepy lol but I noticed you have a little boy, did you breastfeed? I don’t know why I have mine yet but the only change I made was stopping breast feeding my daughter and week later they appeared and have spread all over my body! I also have no answers. Hoping getting my progesterone will be my answer!
LINDSEY SCHEER No I formula fed
LINDSEY SCHEER The urgent care doctor today told me it may be hormonal. This is the first time ever I have not been on birth control.
LIZ KING I’m on BC to try to regulate my periods….. doesn’t seem to have reduced my hives but they certainly get worse before a period. (Sorry fellas, I normally wouldn’t discuss)
LEANN GARTH Dermatologist. That’s a skin disorder specialist !!! Also switch to Zyrtec it tends to work better for allergic skin reactions. That’s my personal opinion though.
LINDSEY SCHEER I went to a dermatologist. She didn’t help. But I am switching to Zyrtec. I don’t think this Claritin is agreeing with me at all
LIZ KING Try an Allergist or immunologist or Hematologist or naturopath. It might take a while but until you find an answer, what else are you doing? And some of these appointments are a long wait for the good ones. Research them on line. You are your greatest advocate